Extension of liner shipping consortia block exemption

Chuah, Jason (2005) Extension of liner shipping consortia block exemption. Journal of International Maritime Law, 11 (2). pp. 154-155. ISSN 1478-8586

[img]
Preview
PDF
V11-N2_Chuah_2005_final.pdf

Download (78kB)
Item Type: Article
Subjects: University of Westminster > Westminster Law School
Depositing User: Miss Nina Watts
Date Deposited: 15 Jun 2006
Last Modified: 11 Aug 2010 14:30
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/2076

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)